# SDR UIEA2021031200526

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,243 hours, 13,992 cycles
- Engine: Pwa PW4060
- System (JASC): 7497 · Ignition System Wiring
- Part: Cable
- Part number: 106096609E
- Part serial: 6111M
- Condition: Damaged
- Location: Nr 1 Eng Igniter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE #2 IGNITION INOP ( IGNITION SYSTEMS, EXCEPT ER OPERATIONS (NOTIFY DISPATCH) (R60) )( PARTS NOT TO BE RECEIVED IN TIME. ITEM TRANSFERED TO DMI# 143687 PER MEL 24-00-01B. CAT E. DUE DATE 21MAR21. P/N REQ: 10-609660-7. MCC NOTIFIED. NO MTX ACTION REQUIRED. PLACARDS INSTALLED.  LOGPAGE 1361677: REMOVED AND REPLACED #1 ENG LOWER EXCITER TO IGNITOR CABLE IAW B767 AMM 74-21-01. AUDIBLE TEST IAW B767 AMM 74-00-00 CK GD 1 & 2 POSITION.O  )
